# SDR DALA2017012300583

- Difficulty date: January 21, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 64,176 hours, 46,250 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Terminal
- Condition: Loose
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE FLIGHT ATTENDANTS DETECTED AN ELECTRICAL ODOR MOST NOTICEABLE AT THE AFT FLIGHT ATTENDANT JUMP SEAT POSITION. THE CREW PERFORMED QRH SMOKE/ODOR PROCEDURE AND DIVERTED TO TPA. MAINTENANCE TROUBLESHOT PER WORK CARD 2120-2367 AND FOUND AFT LEFT LAVATORY OCCUPIED DOOR SWITCH S1-228 TERMINAL LUG LOOSE AND INTERMITTENTLY CONTACTING THE DOOR FRAME. THE TERMINAL LUG WAS REPLACED PER AMM 20-50. THE AIRCRAFT WAS RETURNED TO SERVICE.
